MAUDE Adverse Event Report: LIMACORPORATE S.P.A REVISION HIP; NECK REAMER

LIMACORPORATE S.P.A REVISION HIP; NECK REAMER
Catalog Number 9038.10.620
Medical Device Problem Codes Mechanical Problem (1384); Dull, Blunt (2407)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Malfunction
Event or Problem Description
During hip revision surgery performed on (b)(6) 2026 while utilizing the revision - neck reamer (product code 9038.10.620, lot number not provided), the surgeon was unable to sufficiently ream as intended without putting significant force through the reamer and clearing out the surrounding bone with larger stem reamers due to how blunt the instrument was.Prolonged surgical time (15-30 min) and surgeon had to apply a significant amount of pressure/force to utilize the item which could have resulted in fracture as well as use alternative instruments to achieve the desired result.Patient is female, 69 years old.Event happened in australia.
 
Additional Manufacturer Narrative
We will submit a final mdr when the investigation is complete.

Brand Name
REVISION HIP
Common Device Name
NECK REAMER
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24108818
Report Number3008021110-2026-00076
Device Sequence Number5816082
Product Code LZO
UDI-Device Identifier08033390112635
UDI-Public08033390112635
Combination Product (Y/N)N
PMA/510(K) Number
K151739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number9038.10.620
Device Lot Number9038.10.620
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date05/12/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown